| Model Number |
71004 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
12/18/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient was initially implanted with a nalu peripheral nerve stimulator system on (b)(6) 2024 after participating in a successful trial phase.The implantable pulse generator (ipg) was placed in the lower back area with the leads targeting the medial branch nerve near the l4 vertebral body.After activating the system it was noted that the leads had migrated away from the initial placement.A surgical revision was performed on (b)(6) 2024 to remove the migrated leads and place new leads.The ipg was also replaced during the procedure although there were no indications of any issue with that component.
Additional Manufacturer Narrative
During the initial implant procedure, the technique used to suture the leads into place failed to hold the leads in place long enough for sufficient scar tissue to develop to hold the leads in place.There are no other failures or malfunctions reported beyond migration of the leads.